Massimiliano Gubinelli
Massimiliano Gubinelli
Institute of Applied Mathematics, University of Bonn
Verified email at iam.uni-bonn.de - Homepage
Title
Cited by
Cited by
Year
Controlling rough paths
M Gubinelli
Journal of Functional Analysis 216 (1), 86-140, 2004
4512004
Paracontrolled distributions and singular PDEs
M Gubinelli, P Imkeller, N Perkowski
Forum of Mathematics, Pi 3 (e6), 75 pages, 2015
341*2015
Well-posedness of the transport equation by stochastic perturbation
F Flandoli, M Gubinelli, E Priola
Inventiones Mathematicae 180 (1), 1-53, 2010
2812010
KPZ reloaded
M Gubinelli, N Perkowski
Communications in Mathematical Physics 349 (1), 165-269, 2017
1362017
Ramification of rough paths
M Gubinelli
Journal of Differential Equations 248 (4), 693-721, 2010
1352010
Rough evolution equations
M Gubinelli, S Tindel
The Annals of Probability 38 (1), 1-75, 2010
1172010
Young integrals and SPDEs
M Gubinelli, A Lejay, S Tindel
Potential Analysis 25 (4), 307-326, 2006
932006
Energy solutions of KPZ are unique
M Gubinelli, N Perkowski
Journal of the American Mathematical Society, 2017
782017
Averaging along irregular curves and regularisation of ODEs
R Catellier, M Gubinelli
Stochastic Processes and their Applications 126 (8), 2323-2366, 2016
71*2016
Non-linear rough heat equations
A Deya, M Gubinelli, S Tindel
Probability Theory and Related Fields, 1-51, 2011
712011
Regularization by noise and stochastic Burgers equations
M Gubinelli, M Jara
Stochastic Partial Differential Equations: Analysis and Computations 1 (2 …, 2013
632013
Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness
L Beck, F Flandoli, M Gubinelli, M Maurelli
Electronic Journal of Probability 24, 2019
58*2019
Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift
F Flandoli, M Gubinelli, E Priola
Bulletin des sciences mathematiques 134 (4), 405-422, 2010
532010
Full well-posedness of point vortex dynamics corresponding to stochastic 2D Euler equations
F Flandoli, M Gubinelli, E Priola
Stochastic Processes and their Applications, 2011
472011
Lectures on singular stochastic PDEs
M Gubinelli, N Perkowski
Ensaios Matemáticos 29, 1-89, 2015
402015
The Gibbs ensemble of a vortex filament
F Flandoli, M Gubinelli
Probability theory and related fields 122 (3), 317-340, 2002
402002
Renormalization of the two-dimensional stochastic nonlinear wave equations
M Gubinelli, H Koch, T Oh
Transactions of the American Mathematical Society 370 (10), 7335-7359, 2018
362018
Unbounded rough drivers
I Bailleul, M Gubinelli
Annales de la Faculté des Sciences de Toulouse. Mathématiques. 26 (4), 795-830, 2017
362017
A numerical approach to copolymers at selective interfaces
F Caravenna, G Giacomin, M Gubinelli
Journal of statistical physics 122 (4), 799-832, 2006
362006
Global Solutions to Elliptic and Parabolic Models in Euclidean Space
M Gubinelli, M Hofmanová
Communications in Mathematical Physics 368 (3), 1201-1266, 2019
332019
The system can't perform the operation now. Try again later.
Articles 1–20